# SDR 98UAL900187

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lp 5/6 Line
- Condition: Coked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AT CRUISE POWER.  LIGHT OUT AT IDLE.  RETURNED TO ORD.  *S/D*  CORRECTED SYSTEM FROM FUEL TO OIL.  THE OIL FILTER BYPASS LIGHT ILLUMINATION WAS CAUSED BY COKING.  BLOWING OUT THE LP 5 AND LP 6 LINES AND CLEANING THE OIL SCREEN SOLVED THE PROBLEM.
